# SDR ASMF201406002

- Difficulty date: April 8, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 34,804 hours, 17,924 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Bonding Jumper
- Condition: Defective
- Location: Nav System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DUE TO DURING CLIMB, BOTH FAIL FLAGS NAV CONTROL DISPLAYS WERE SHOWN.  PERFORMED RESET TO RUPTURES P18-1 A-3 & P6-1 A-15 IAW FIM 34-51 TASK 812, NO FAILURES WERE FOUND.  THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE ACFT LANDED WITH 52,100 KILOGRAMS & THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 58,059 KILOGRAMS.  ACFT WAS SENT TO THE HANGAR & AS A PRECAUTIONARY ACTION, THE P5 PANEL BONDING JUMPER WAS REWORKED IAW SWPM 20-20-00 & THE NAV CONTROL PANELS WERE CHECKED IAW AMM 34-51-00, TESTED CORRECT.
